About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 340824, 25 pages
Research Article

Solving Nonlinear Partial Differential Equations by the sn-ns Method

FIZMAKO Research Group and Department of Mathematics, University of Caldas/National University of Colombia, Campus la Nubia, Manizales, Colombia

Received 2 January 2012; Accepted 30 January 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Alvaro H. Salas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alvaro H. Salas, “Solving Nonlinear Partial Differential Equations by the sn-ns Method,” Abstract and Applied Analysis, vol. 2012, Article ID 340824, 25 pages, 2012. doi:10.1155/2012/340824